Does The Head Vibrate If It Can Heal?
Good afternoon, I am among those who have trouble sleeping, then I tried herbal sleeping pills and this is the first time. When I woke up and was silent for a moment my head moved to the right and left. Is this a side effect of sleeping pills? Can it recover naturally if I stop taking sleeping pills? Please answer yes thank you …
Hello Rakhel, thank you for asking.
Actually, without doing a direct physical examination, it is difficult for me to understand what you mean as the head moves on its own. I assume that your head has tremors. Tremors are non-aiming movements that occur repeatedly, generally in the form of vibrations. Tremors can occur locally in a particular area of the body or occur in general (overall). Tremors occur due to neurological disorders. It is possible that the disturbance is due to the mechanism of release and binding of disturbed nerve conduction. As a result, nerve impulses occur to the muscles, which are repeatedly uncontrolled, causing tremors.
The causes are varied, for example due to psychological stress, sleep disorders, physical fatigue, lack of vitamins and minerals, the effects of certain drugs, metabolic disorders, and so on. It is also possible that the tremor that you experience is caused by one of the ingredients of the herbal medicine you are taking. If you are not sure, then you should first stop taking the drug. Observe whether tremors improve if you don't take the drug. If after stopping drug consumption, tremors still occur, you should consult a neurologist. The doctor may need to do a supporting examination such as electromyography to assess the condition of your nerve and muscle relations.
Thus a brief explanation that I can give, hopefully enough help. Regards.